MathSciNet Relay Station
MathSciNet bibliographic data
MR2342708 (2008h:60019) 60B15 (43A30 60E05)
Baldi, P.; Marinucci, D.; Varadarajan, V. S. On the characterization of isotropic Gaussian fields on homogeneous spaces of compact groups. Electron. Comm. Probab. 12 (2007), 291–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement